Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vdner

Is this a normal reaction?

Recommended Posts

Hi there...I recently started a course (1 week) and I have this strange bumpy texture to my face now. I have not had severe acne, but i do have extremely oily skin and severe pore clogging (blackheads and whiteheads) which is why I am taking the drug.

These bumps don't look like pimples coming to the surface, it is just a weird bumpy texture ALL over my face, even in places that I never really had breakouts. A few days ago my face felt really red and a little swollen, is this a reaction to that, or is this really part of the intial breakout that everyone talks about?

I am worried that I might permanently disfigure my face or something...

THanks for your response!

Share this post


Link to post
Share on other sites

It is probably the comedones beginning to surface (they normally surface and fall away). You may be having them emerge in places that you don't normally get acne, but where the pores were clogged deeper than you could see.

Redness is probably the beginnings of irritation/dryness. Get a soothing, non comedogenic moisturizer for sensitive skin. Cetaphil lotion is good early in the course, so is Purpose.

Share this post


Link to post
Share on other sites

I got that ALL over my back, it was really strange and I didn't like it.....

it went away after a few weeks and ended up very smooth!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×